# SDR CALA2015083100723

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 50,527 hours, 17,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 940946343194
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASSOCIATED EMER LIGHTS FOR BATTERIES PACK M01675 FWD LT, M01674 FWD RT & M01694 OVERWING LT, ARE INOPERATIVE.  R & R BATTERY PACKS AT M01675, M01674 & M01694.  PERFORMED OPERATIONS CHECK, FOUND NORMAL IAW AMM 33-51-06.
